Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Multiple solutions for the $ p$-Laplacian under global nonresonance

Authors: Manuel A. del Pino and Raúl F. Manásevich
Journal: Proc. Amer. Math. Soc. 112 (1991), 131-138
MSC: Primary 34B15
MathSciNet review: 1045589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Via the study of a simple Dirichlet boundary value problem associated with the one-dimensional $ p$-Laplacian, $ p > 1$, we show that in globally nonresonant problems for this differential operator the number of solutions may be arbitrarily large when $ p \in (1,\infty )\backslash \{ 2\} $. From this point of view $ p = 2$ turns out to be a very special case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15

Retrieve articles in all journals with MSC: 34B15

Additional Information

PII: S 0002-9939(1991)1045589-1
Keywords: Nonresonance, multiple solutions
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia